# SDR MASA2012102852255

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N916MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 22,233 hours, 17,875 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 EMERGENCY CALL LIGHT INOP.  MX REPLACED BULB.
